Skip to main content
eScholarship
Open Access Publications from the University of California

Eruptive milia and comedones during treatment with dovitinib

  • Author(s): Kimes, Kate
  • Beasley, Knox
  • Dalton, Scott R
  • et al.
Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International Public License
Abstract

Dovitinib (TKI258) is a multi-targeted receptor tyrosine kinase inhibitor currently under clinical trials for a wide variety of cancers. Well-known side effects include nausea, vomiting, diarrhea, and fatigue. To date, there have only been only two reported cases with skin manifestations as a side effect. We report a case of eruptive facial milia and comedones in the setting of dovitinib treatment for metastatic gastrointestinal cancer. This case is unique as the clinical presentation was more rapid in onset and showed an absence of inflammatory lesions. Although the pathogenesis for skin manifestations is presently unknown, we present this case to increase awareness of potentially under-reported cutaneous side effects.

Main Content
Current View